# SDR CA141218006

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKE OFF, AIRCRAFT EXPERIENCED FADEC CAUTION FOLLOWED BY OIL PRESSURE WARNING AND NO OIL PRESSURE INDICATION ON DISPLAY AS WELL AS ERRATIC ENGINE RESPONSE. SLIGHT FUMES AND OIL SMELL WERE NOTICED IN THE COCKPIT. LEFT HAND ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO POINT OF ORIGIN FOLLOWED BY AN UNEVENTFUL LANDING. CUSTOMER SENT THEIR OWN CREW TO INVESTIGATE THE CAUSE AND PERFORM INSPECTION. PRELIMINARY TROUBLESHOOTING FINDINGS REVEALED THAT THE NH & NL SPOOLS SEIZED AND THE TURBO MACHINE MODULE CHIP DETECTOR WAS COVERED IN METAL DEBRIS.
